# SDR SIMA20220707003

- Difficulty date: July 7, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N233NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000561
- Aircraft time: 15,190 hours, 9,904 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Shear Clip Fr 88
- Component: Shear Clip-Ctli
- Component part number: 17066531001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-003 SHEAR CLIP CORRODED AT FR 88 BETWEEN STR 27R-28R.-C/A-REMOVED AND REPLACED SHEAR CLIP AT FR 88 BETWEEN STR 27R-28R IAW EMB 175 SRM51-40-08
